# SDR SWI2025F01554

- Difficulty date: September 1, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 3-2 SIDE ROLLER INBD AND OUTBD FWD DAMAGE.   (C-CHECK RO 11/22/2025)INSTALLED NEW/SERVICEABLE RH WING SLAT TRACT 3-2 (I/B FWD, I/B AFT, O/B FWD AND O/B AFT) SIDE ROLLERS PER CRJ700 AMM 27-81-44-400-803-A01
